Conservation Laws and Exact Solutions with Symmetry Reduction of Nonlinear Reaction Diffusion Equations

TAŞCAN F., Yakut A.

INTERNATIONAL JOURNAL OF NONLINEAR SCIENCES AND NUMERICAL SIMULATION, vol.16, pp.191-196, 2015 (SCI-Expanded) identifier identifier


In this work we study one of the most important applications of symmetries to physical problems, namely the construction of conservation laws. Conservation laws have important place for applications of differential equations and solutions, also in all physics applications. And so, this study deals conservation laws of first-and second-type nonlinear (NL) reaction diffusion equations. We used Ibragimov's approach for finding conservation laws for these equations. And then, we found exact solutions of first-and second-type NL reaction diffusion equations with Lie-point symmetries.